# SDR AALA20100615TUL18

- Difficulty date: June 15, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 56,529 hours, 28,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING BROKE BELOW NUMBER 2 SEAT TRACK AT STATION 927.  REPLACED FITTING PER SRM 51-01-00.
